Alert archive / Oklahoma / River Flood Warnings in 2018
River Flood Warning 13, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Jun 25, 2018, 8:30 AM CDT for Kingfisher County, Logan County, Oklahoma. It took effect at Jun 25, 2018, 2:02 PM CDT. It was in force for 43 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2018, 8:30 AM CDT (13:30 UTC)
- In effect from
- Jun 25, 2018, 2:02 PM CDT
- Expired
- Jun 27, 2018, 9:15 AM CDT
- In force
- 43 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Kingfisher County, OK, Logan County, OK
The radar
The Vance AFB radar (KVNX), 85 km from the middle of the area, began a volume at 13:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cimarron River near Dover (DOVO2). The gauge peaked at 18.31 ft at Jun 26, 2018, 2:00 AM CDT.
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07159100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
211
WGUS44 KOUN 251330
FLWOUN
Flood Warning
National Weather Service Norman OK
830 AM CDT Mon Jun 25 2018
OKC073-083-260129-
/O.NEW.KOUN.FL.W.0013.180625T2008Z-180627T1415Z/
/DOVO2.1.ER.180625T2008Z.180626T0600Z.180627T0815Z.NO/
830 AM CDT Mon Jun 25 2018
The National Weather Service in Norman has issued a
* Flood Warning for
The Cimarron River near Dover.
* from this afternoon to Wednesday morning...or until the warning is
cancelled.
* At 7:30 AM Monday the stage was 15.2 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River will rise above flood stage late
Monday afternoon and crest near 18.1 feet early Tuesday morning.
The Cimarron River will fall below flood stage early Wednesday
morning.
* Impact...At 18.0 feet...Rural lands and roads are covered by flood
depths averaging about a foot across Kingfisher County...and into
western Logan County. Oil wells in lower places near the river
channel are flooded or isolated. Livestock may become stranded by
deeper flows in cutoff channels crossing the flood plain. Sandpit
facilities near Dover could be flooded.
&&
LAT...LON 3609 9821 3614 9811 3598 9788 3593 9760
3583 9759 3589 9792
$$8 follow-up statements
354
WGUS84 KOUN 251903
FLSOUN
Flood Statement
National Weather Service Norman OK
203 PM CDT Mon Jun 25 2018
OKC073-083-260303-
/O.EXT.KOUN.FL.W.0013.180625T1902Z-180627T1415Z/
/DOVO2.1.ER.180625T1706Z.180626T0600Z.180627T0815Z.NO/
203 PM CDT Mon Jun 25 2018
The Flood Warning continues for
The Cimarron River near Dover.
* from this afternoon to Wednesday morning...or until the warning is
cancelled.
* At 1:30 PM Monday the stage was 17.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River will continue rising and crest near
18.1 feet early Tuesday morning. The Cimarron River will fall below
flood stage early Wednesday morning.
* Impact...At 18.0 feet...Rural lands and roads are covered by flood
depths averaging about a foot across Kingfisher County...and into
western Logan County. Oil wells in lower places near the river
channel are flooded or isolated. Livestock may become stranded by
deeper flows in cutoff channels crossing the flood plain. Sandpit
facilities near Dover could be flooded.
&&
LAT...LON 3609 9821 3614 9811 3598 9788 3593 9760
3583 9759 3589 9792
$$386
WGUS84 KOUN 252120
FLSOUN
Flood Statement
National Weather Service Norman OK
420 PM CDT Mon Jun 25 2018
OKC073-083-260519-
/O.CON.KOUN.FL.W.0013.000000T0000Z-180627T1415Z/
/DOVO2.1.ER.180625T1706Z.180626T0600Z.180627T0815Z.NO/
420 PM CDT Mon Jun 25 2018
The Flood Warning continues for
The Cimarron River near Dover.
* until Wednesday morning...or until the warning is cancelled.
* At 3:30 PM Monday the stage was 17.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River will continue rising and crest near
18.1 feet early Tuesday morning. The Cimarron River will fall below
flood stage early Wednesday morning.
* Impact...At 18.0 feet...Rural lands and roads are covered by flood
depths averaging about a foot across Kingfisher County...and into
western Logan County. Oil wells in lower places near the river
channel are flooded or isolated. Livestock may become stranded by
deeper flows in cutoff channels crossing the flood plain. Sandpit
facilities near Dover could be flooded.
&&
LAT...LON 3609 9821 3614 9811 3598 9788 3593 9760
3583 9759 3589 9792
$$254
WGUS84 KOUN 260126
FLSOUN
Flood Statement
National Weather Service Norman OK
826 PM CDT Mon Jun 25 2018
OKC073-083-260925-
/O.CON.KOUN.FL.W.0013.000000T0000Z-180627T1415Z/
/DOVO2.1.ER.180625T1706Z.180626T0600Z.180627T0815Z.NO/
826 PM CDT Mon Jun 25 2018
The Flood Warning continues for
The Cimarron River near Dover.
* until Wednesday morning...or until the warning is cancelled.
* At 7:30 PM Monday the stage was 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River will continue rising and crest near
18.1 feet early Tuesday morning. The Cimarron River will fall below
flood stage early Wednesday morning.
* Impact...At 18.0 feet...Rural lands and roads are covered by flood
depths averaging about a foot across Kingfisher County...and into
western Logan County. Oil wells in lower places near the river
channel are flooded or isolated. Livestock may become stranded by
deeper flows in cutoff channels crossing the flood plain. Sandpit
facilities near Dover could be flooded.
&&
LAT...LON 3609 9821 3614 9811 3598 9788 3593 9760
3583 9759 3589 9792
$$576
WGUS84 KOUN 260727
FLSOUN
Flood Statement
National Weather Service Norman OK
227 AM CDT Tue Jun 26 2018
OKC073-083-261527-
/O.CON.KOUN.FL.W.0013.000000T0000Z-180627T1415Z/
/DOVO2.1.ER.180625T1706Z.180626T0630Z.180627T0815Z.NO/
227 AM CDT Tue Jun 26 2018
The Flood Warning continues for
the Cimarron River near Dover
* until Wednesday morning...or until the warning is cancelled.
* At 1:30 AM Tuesday the stage was 18.3 feet.
* Minor flooding is occurring.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is near crest and will begin falling
mid Tuesday morning. The Cimarron River will fall below flood stage
early Wednesday morning.
* Impact...At 18.0 feet...Rural lands and roads are covered by flood
depths averaging about a foot across Kingfisher County...and into
western Logan County. Oil wells in lower places near the river
channel are flooded or isolated. Livestock may become stranded by
deeper flows in cutoff channels crossing the flood plain. Sandpit
facilities near Dover could be flooded.
&&
LAT...LON 3609 9821 3614 9811 3598 9788 3593 9760
3583 9759 3589 9792
$$794
WGUS84 KOUN 261309
FLSOUN
Flood Statement
National Weather Service Norman OK
809 AM CDT Tue Jun 26 2018
OKC073-083-262109-
/O.EXT.KOUN.FL.W.0013.000000T0000Z-180627T1251Z/
/DOVO2.1.ER.180625T1706Z.180626T0700Z.180627T0651Z.NO/
809 AM CDT Tue Jun 26 2018
The Flood Warning continues for
the Cimarron River near Dover
* until Wednesday morning...or until the warning is cancelled.
* At 7:30 AM Tuesday the stage was 18.0 feet.
* Minor flooding is occurring.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River has crested and will continue to
fall. The Cimarron River will fall below flood stage early
Wednesday morning.
&&
LAT...LON 3609 9821 3614 9811 3598 9788 3593 9760
3583 9759 3589 9792
$$175
WGUS84 KOUN 261905
FLSOUN
Flood Statement
National Weather Service Norman OK
205 PM CDT Tue Jun 26 2018
OKC073-083-270305-
/O.EXT.KOUN.FL.W.0013.000000T0000Z-180627T0900Z/
/DOVO2.1.ER.180625T1706Z.180626T0700Z.180627T0300Z.NO/
205 PM CDT Tue Jun 26 2018
The Flood Warning continues for
the Cimarron River near Dover
* until late tonight...or until the warning is cancelled.
* At 1:30 PM Tuesday the stage was 17.5 feet.
* Minor flooding is occurring.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River has crested and will continue to
fall. The Cimarron River will fall below flood stage late Tuesday
evening.
&&
LAT...LON 3609 9821 3614 9811 3598 9788 3593 9760
3583 9759 3589 9792
$$430
WGUS84 KOUN 270048
FLSOUN
Flood Statement
National Weather Service Norman OK
748 PM CDT Tue Jun 26 2018
OKC073-083-270846-
/O.EXT.KOUN.FL.W.0013.000000T0000Z-180627T1200Z/
/DOVO2.1.ER.180625T1706Z.180626T0700Z.180627T0600Z.NO/
748 PM CDT Tue Jun 26 2018
...Flood Warning extended until Wednesday morning...
The Flood Warning continues for
the Cimarron River near Dover
* until Wednesday morning...or until the warning is cancelled.
* At 6:30 PM Tuesday the stage was 17.1 feet.
* Minor flooding is occurring.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River has crested and will continue to
fall. The Cimarron River will fall below flood stage early
Wednesday morning.
&&
LAT...LON 3609 9821 3614 9811 3598 9788 3593 9760
3583 9759 3589 9792
$$754 WGUS84 KOUN 270859 FLSOUN Flood Statement National Weather Service Norman OK 359 AM CDT Wed Jun 27 2018 OKC073-083-270929- /O.CAN.KOUN.FL.W.0013.000000T0000Z-180627T1200Z/ /DOVO2.1.ER.180625T1706Z.180626T0700Z.180627T0220Z.NO/ 359 AM CDT Wed Jun 27 2018 The Flood Warning is cancelled for The Cimarron River near Dover. * At 3 AM Wednesday the stage was 16.7 feet. * Flood stage is 17.0 feet. * Forecast: The Cimarron River has fallen below flood stage and is forecast to continue to fall. This will be the last statement for this location for this event. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Jun 25, 3:11 AM CDT, 5 hours 19 minutes earlier.
Area forecast discussion, Jun 25, 3:11 AM CDT, 5 hours 19 minutes before
Area Forecast Discussion National Weather Service Norman OK 311 AM CDT Mon Jun 25 2018 .DISCUSSION... Yet another MCS making its way across Oklahoma early this morning. Possibly the most significant one of the week. This complex should continue to move east and southeast this morning. However, there are some indications that it may stall or have some chance of some lingering rain across central into eastern Oklahoma through the day. This will lead to some isolated flooding concerns. However,overall low confidence in this scenario and location of possible heavier rain, also isolated nature will preclude issuance of flood watch at this time. If we do get some breaks in the activity this afternoon models bring another lobe of energy around the trough in the plains later today. This will lead to another round of showers and thunderstorms from southwest into central and northeast Oklahoma late today and tonight. Expected cloud cover and lower amounts of instability should limit overall severe risk for later today and tonight, however a few strong to possibly severe storms still appear possible. After tonight, trough moves off to the northeast and we see mid- level ridge build northeast out into the Plains, which will limit precip chances and bring warmer temperatures to the area through remainder of the week. Could see ridge shift east far enough by next weekend for rain chances to return to the area. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 83 72 93 76 / 50 50 0 0 Hobart OK 86 72 97 77 / 30 30 0 10 Wichita Falls TX 96 76 98 79 / 30 40 0 0 Gage OK 83 68 97 72 / 10 10 0 10 Ponca City OK 84 71 94 75 / 50 40 0 10 Durant OK 92 76 93 76 / 40 20 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 10/30
Hazardous weather outlook, Jun 25, 4:06 AM CDT, 4 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 406 AM CDT Mon Jun 25 2018 OKZ004>048-050>052-TXZ083>090-260915- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 406 AM CDT Mon Jun 25 2018 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is a marginal risk for severe thunderstorms late this afternoon and tonight. Location... The marginal risk encompasses an area from Newkirk to Watonga to Anadarko to Lindsey and Seminole, including the Oklahoma City metro. Timing... From 5 PM through 10 PM. Impacts... Damaging wind gusts up to 60 mph. Heavy rainfall that may cause localized flooding. Hail up to the size of quarters. Discussion... Widespread, ongoing showers and thunderstorms this morning will continue to shift east and gradually become less numerous. A few strong storms will be possible with this activity through mid- morning. The morning convection will produce an outflow boundary that will initially be south of the Red River, but is expected to move back north during the day. This boundary is expected to be located near the I-44 corridor by late this afternoon. Thunderstorms are expected to develop near this boundary late today into this evening with a few strong to severe storms possible across portions of central into north central Oklahoma. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the risk area should prepare for severe weather operations. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... .Thunderstorms... There will be a chance for thunderstorms Saturday and Sunday. Severe storms appear unlikely at this time. .Heat... Heat index values from 100 to 105 degrees are forecast through much of this week. If you will be outdoors, limit strenuous activities and take frequent breaks. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Jun 25, 3:43 AM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
343 AM CDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 AM TSTM WND GST SHEPPARD AFB 33.98N 98.50W
06/25/2018 M59 MPH WICHITA TX ASOS
&&
SCLocal storm report, Jun 25, 3:59 AM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
359 AM CDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM TSTM WND GST 3 S WICHITA FALLS 33.87N 98.49W
06/25/2018 M59 MPH WICHITA TX AWOS
&&
SCLocal storm report, Jun 25, 4:06 AM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
406 AM CDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND DMG GRANDFIELD 34.23N 98.69W
06/25/2018 TILLMAN OK BROADCAST MEDIA
REPORT OF LARGE TREE LIMBS DOWN ALONG WITH ROOF DAMAGE TO
A FEW HOMES.
&&
SCSpecial weather statement, Jun 25, 4:19 AM CDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
419 AM CDT MON JUN 25 2018
OKZ039>042-044>047-050>052-TXZ086-089-090-251000-
Love OK-Cotton OK-Stephens OK-Garvin OK-Marshall OK-Carter OK-
Johnston OK-Pontotoc OK-Murray OK-Bryan OK-Jefferson OK-Clay TX-
Wichita TX-Archer TX-
419 AM CDT MON JUN 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR Love...southeastern Cotton...
southeastern Stephens...southwestern Garvin...Marshall...Carter...
Johnston...south central Pontotoc...Murray...northwestern Bryan...
Jefferson...Clay...southeastern Wichita and Archer Counties Until 500
AM CDT....
AT 417 AM CDT, strong thunderstorms were along a line extending from
near Davis to 8 miles south of Grady to 3 miles east of Olney, moving
southeast at 55 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Locations impacted include...
Wichita Falls, Ardmore, Sulphur, Madill, Henrietta, Tishomingo,
Davis, Marietta, Waurika, Archer City, Iowa Park, Lone Grove,
Healdton, Holliday, Wilson, Comanche, Kingston, Dickson, Ringling and
Mannsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3340 9895 3381 9894 3464 9755 3452 9674
3408 9644 3383 9671 3385 9686 3396 9692
3395 9699 3372 9712 3376 9719 3392 9721
3382 9743 3391 9747 3390 9759 3399 9768
3386 9783 3389 9798 3347 9798 3340 9842
TIME...MOT...LOC 0917Z 317DEG 48KT 3450 9707 3391 9762 3337 9869
MAHALESpecial weather statement, Jun 25, 4:34 AM CDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
434 AM CDT MON JUN 25 2018
OKZ028-030>032-040>043-047-251000-
Coal OK-Pottawatomie OK-Garvin OK-Johnston OK-Pontotoc OK-Hughes OK-
McClain OK-Seminole OK-Murray OK-
434 AM CDT MON JUN 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR Coal...south central
Pottawatomie...northeastern Garvin...north central Johnston...
Pontotoc...Hughes...southeastern McClain...Seminole and northeastern
Murray Counties Until 500 AM CDT....
AT 433 AM CDT, strong thunderstorms were along a line extending from
near Wetumka to 6 miles east of Scullin, moving east at 55 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Locations impacted include...
Ada, Seminole, Holdenville, Coalgate, Wewoka, Wynnewood, Stratford,
Konawa, Wetumka, Byng, Maud, Allen, Roff, Stonewall, Bowlegs, Dustin,
Asher, Lehigh, Tupelo and Francis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3514 9601 3513 9601 3509 9606 3505 9609
3461 9609 3442 9620 3460 9727 3531 9671
3530 9644 3529 9644 3529 9598 3516 9598
TIME...MOT...LOC 0933Z 286DEG 47KT 3523 9621 3448 9675
MAHALESpecial weather statement, Jun 25, 7:22 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
722 AM CDT MON JUN 25 2018
OKZ022-023-035-251315-
Kiowa OK-Washita OK-Caddo OK-
722 AM CDT MON JUN 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR northeastern Kiowa...southeastern
Washita and central Caddo Counties Until 815 AM CDT....
AT 722 AM CDT, strong thunderstorms were along a line extending from
4 miles north of Fort Cobb to 5 miles northwest of Roosevelt, moving
east at 30 MPH.
HAZARDS INCLUDE...
Hail up to the size of dimes...
Wind gusts to 50 MPH...
Frequent cloud to ground lightning...
Locations impacted include...
Anadarko, Carnegie, Mountain View, Binger, Fort Cobb, Gracemont,
Gotebo, Cooperton, Alfalfa, Fort Cobb Reservoir, Albert, Lake
Chickasha and Cowden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Severe weather is not expected and no warnings are anticipated at
this time.
&&
LAT...LON 3533 9810 3507 9810 3486 9862 3486 9923
3525 9879
TIME...MOT...LOC 1222Z 261DEG 26KT 3516 9842 3492 9908
03The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:47 PM CDT | Special Weather Statement | OUN | Logan | 28 min |
| Jun 24, 9:53 PM CDT | Special Weather Statement | OUN | Roger Mills | 37 min |
| Jun 24, 10:20 PM CDT | Special Weather Statement | OUN | Harper | 25 min |
| Jun 24, 10:32 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 43 min |
| Jun 24, 11:01 PM CDT | Special Weather Statement | OUN | Ellis | 29 min |
| Jun 24, 11:11 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Roger Mills, Woods, Woodward | 49 min |
| Jun 24, 11:54 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Custer, Dewey, Ellis, Harper, Major and 3 more | 51 min |
| Jun 25, 12:37 AM CDT | Special Weather Statement | OUN | Roger Mills | 38 min |
| Jun 25, 12:41 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Caddo, Canadian, Custer, Dewey and 6 more | 49 min |
| Jun 25, 12:45 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Kiowa, Roger Mills, Washita | 45 min |
| Jun 25, 1:24 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Cleveland, Garfield, Grady and 8 more | 51 min |
| Jun 25, 1:29 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Caddo, Custer, Kiowa, Roger Mills and 1 more | 46 min |
| Jun 25, 1:31 AM CDT | Special Weather Statement | OUN | Beckham, Greer, Harmon, Jackson | 29 min |
| Jun 25, 1:56 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Caddo, Comanche, Cotton, Custer and 8 more | 49 min |
| Jun 25, 2:05 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Cleveland, Garfield, Garvin and 12 more | 40 min |
| Jun 25, 2:44 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Cleveland, Garvin, Grady, Lincoln and 7 more | 46 min |
| Jun 25, 2:47 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Greer, Harmon and 6 more | 43 min |
| Jun 25, 3:29 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 46 min |
| Jun 25, 3:31 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 44 min |
| Jun 25, 3:41 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Murray, Pontotoc, Pottawatomie and 1 more | 49 min |
| Jun 25, 4:19 AM CDT | Special Weather Statement | OUN | Carter, Jefferson, Johnston, Love, Marshall, Murray | 41 min |
| Jun 25, 4:34 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc, Seminole | 26 min |
| Jun 25, 4:56 AM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 3 hr |
| Jun 25, 6:44 AM CDT | River Flood Warning | OUN | Major, Woods, Woodward | 45 hr |
| Jun 25, 6:46 AM CDT | River Flood Warning | OUN | Dewey, Major, Woodward | 26 hr |
| Jun 25, 7:22 AM CDT | Special Weather Statement | OUN | Caddo, Kiowa | 53 min |
Nearby
River Flood Warnings in Oklahoma, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.